Edge-disjoint paths in permutation graphs
In this paper we consider the following problem. Given an undirected graph G=(V, E) and vertices s1, t1; s2, t2, the problem is to determine whether or not G admits two edge-disjoint paths P1 and P2 connecting s1 with t1 and s2 with t2 respectively. We give a linear (O(¦ V ¦ + ¦ E ¦)) algorithm to solve this problem on a permutation graph.
Unable to display preview. Download preview PDF.
- [AKP]K. Arvind, V. Kamakoti, C. Pandu Rangan, Efficient Parallel Algorithms for Permutation Graphs, to appear in Journal of Parallel and Distributed Computing.Google Scholar
- [G 80]M.C. Golumbic, Algorithmic Graph Theory and Perfect Graphs, Academic Press, 1980.Google Scholar
- [GP]C.P. Gopalakrishnan, C. Pandu Rangan, A linear algorithm for the two paths problem on permutation graphs, submitted to Discussiones Mathematicae.Google Scholar
- [KPS 91]S.V. Krishnan, C. Pandu Rangan, S. Seshadri, A. Schwill, Two Disjoint Paths in Chordal graphs, Technical report, 2/91, February 1991, University of Oldenburg, Germany.Google Scholar
- [LR 78]A. LaPaugh, R.L. Rivest, The subgraph homeomorphism problem, Proc. of the 10th STOC (1978) 40–50.Google Scholar
- [O 80]T. Ohtsuki, The two disjoint path problem and wire routing design, In Proc. of the 17th Symp. of Res. Inst. of Electrical Comm. (1980) 257–267.Google Scholar
- [S 90]A. Schwill, Nonblocking graphs: Greedy algorithms to compute disjoint paths, Proc. of the 7th STACS (1990) 250–262.Google Scholar
- [S 80]
- [SP 91]A. Srinivasa Rao, C. Pandu Rangan, Linear algorithms for parity path and two path problems on circular arc graphs, BIT Vol 31 (1991) 182–193.Google Scholar